# SDR IPXA11566113

- Difficulty date: April 4, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 19,397 hours, 12,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK, FWD CARGO COMP STA 800 BETWEEN STR 23 AND 24L FRAME IS DENTED.  REMOVED DAMAGE AND REPAIRED IAW SRM 53-00-07-2R5.
